# SDR FDEA201108303581

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610655
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LOWER GATE BOTTOM EDGE FWD AND AFT CORNER ARE CHAFED.  REMOVED CORROSION PER SRM 51-10-02. BEFORE: 0200", AFTER: .150",   LOSS: .050", FOUND TO BE OUT OF LIMITS PER SRM 52-10-02, FIG. 101, DETAIL 4.   REMOVED AND REPLACED L4 DOOR LWR GATE ASSY PER AMM 52-11-38, AND DWG 146N6106. ADJUSTED/RIGGED GATE ASSY PER AMM 52-11-00-5, CHECKED GOOD.  MAJOR REPAIR.
